Had a rough week after chemo last Friday, 2nd cycle of 6, had 5 sessions of radio at beginning of June.
Does chemo affect anyone else like this - awful jittery feeling in chest, can't find a resting place, icy cold feet,
Been checked out by chemo nurses this morning - thrush from one end to the other, cystitis, diarrhoea, nappy rash with intense itching/burning, fatigue,
Has anyone else experienced these delights. I think its mostly caused by the chemo but with radio effects mixed in. I'm still a newbie to treatment so please excuse my naivety.
Hi sorry to hear you are having side effects I was told everyone is an individual with treatments some have had side effects while some don't have any but with you having radio mixed in you might be having a bit of a clash keep your medical team informed they will be monitoring you hope you feel better soon xxx
Can't answer your questions as I've only had chemo, no radio. Though the cold feet fit with my experience of chemo, as do the diarrhoea and fatigue. I hope that you find something to relieve your symptoms.
My local cancer care centre really helped me with a sleep program. It helped with sleeping and with accepting the times when I can't sleep. It made a real difference to me. I was surprised how much it helped. It is different when it is physical stuff keeping you awake, but the accepting not sleeping does help there.
Meant to send you a hug - you are having a bad time of it. Chemo is a strange thing and so different for everyone. Hopefully the nurses can get you through current problems.
Never be embarrased to ask naive questions - we all have them even when we are old hands.
So sorry to hear you're having a miserable time. Hope things clear soon. I've recommended the following before as it's so good for sore skin and I used it on my children too: Weleda Calendula salve. You can get it on Amazon if you can't find it in a Health store [not the Nelson's variety - it's not as good]. It'll really help with all your sore bits. Rainie x